# SDR DL76L011751

- Difficulty date: November 1, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 21,742 hours, 3,404 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO DESCENT HAD A STRONG ELECTRICAL BURNING SMELL WITH NO VISUAL CUES.  CHECKED C/BS AND TURNED BOTH UTILITY BUSSES OFF AND SMELL DISAPPEAR.   INSPECTED MAIN AVIONICS BAY, UNDERNOSE BAY AND REAR OF MAINT TEST PANEL FOR ANOMALIES OR BURNING SMELL. KEPT GALLEY POWER AND ALL AVIONICS TURNED ON FOR ALL TRANSIT TIME, NOTHING TO REPORT.
